# SDR FDEA201509182899

- Difficulty date: September 18, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 118 hours, 6,324 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237450000600
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN, FOUND CRACK AT FWD LWR SECTION.  REPAIRED IAW EA 6-5230-T0320224 PT 1.   MAJOR REPAIR IAW GMM 6-2-100.
